# SDR DALA14028130958

- Difficulty date: May 3, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N958DL
- Make and model: Doug MD-88
- Aircraft serial: 49977
- Aircraft time: 63,213 hours, 47,220 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUSTED HARDWARE ON LT OTBD FLAP INBD VANE CLEVIS (AYP).  RUSTED HARDWARE ON LT OTBD FLAP INBD VANE CLEVIS WERE REPLACED IAW AMM 20-30-01.  CORROSION LEVEL 2. PRIMARY STRUCTURE.
